標題: Bayesian analysis of growth curves with AR(1) dependence
作者: Lee, JC
Hsu, YL
統計學研究所
Institute of Statistics
關鍵字: predictions;noninformative priors;trace T distribution
公開日期: 15-十一月-1997
摘要: In this paper we consider Bayesian analysis of the generalized growth curve model when the covariance matrix Sigma = sigma(2)C where C=(rho(i-j)), sigma(2) > 0 and -1 < rho < 1 are unknown. We consider both parameter estimation and prediction of future values. Results are illustrated with real and simulated data. (C) 1997 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/188
ISSN: 0378-3758
期刊: JOURNAL OF STATISTICAL PLANNING AND INFERENCE
Volume: 64
Issue: 2
起始頁: 205
結束頁: 229
顯示於類別:期刊論文


文件中的檔案:

  1. 000071395800002.pdf